American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F27) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Ben Kane and Zhi-Wei Sun. On almost universal mixed sums of squares and triangular numbers. Trans. Amer. Math. Soc. 362 (2010) 6425-6455. MR 2678981.
Abstract, references, and article information   
View Article: PDF

[2] William D. Kirwin and Alejandro Uribe. Theta functions on the Kodaira-Thurston manifold. Trans. Amer. Math. Soc. 362 (2010) 897-932. MR 2551510.
Abstract, references, and article information   
View Article: PDF

[3] Shuichiro Takeda. Some local-global non-vanishing results for theta lifts from orthogonal groups. Trans. Amer. Math. Soc. 361 (2009) 5575-5599. MR 2515824.
Abstract, references, and article information   
View Article: PDF

[4] Hadi Salmasian. Small principal series and exceptional duality for two simply laced exceptional groups. Trans. Amer. Math. Soc. 361 (2009) 1925-1947. MR 2465824.
Abstract, references, and article information   
View Article: PDF

[5] Kyo Nishiyama, Hiroyuki Ochiai and Chen-bo Zhu. Theta lifting of nilpotent orbits for symmetric pairs. Trans. Amer. Math. Soc. 358 (2006) 2713-2734. MR 2204053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Shu-Yen Pan. Local theta correspondence for small unitary groups. Trans. Amer. Math. Soc. 358 (2006) 1511-1535. MR 2186984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Bruce C. Berndt and Paul R. Bialek. On the power series coefficients of certain quotients of Eisenstein series. Trans. Amer. Math. Soc. 357 (2005) 4379-4412. MR 2156715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Zhi-Guo Liu. A theta function identity and its implications. Trans. Amer. Math. Soc. 357 (2005) 825-835. MR 2095632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kyo Nishiyama and Chen-bo Zhu. Theta lifting of holomorphic discrete series: The case of $ U(n, n) \times U(p, q) $. Trans. Amer. Math. Soc. 353 (2001) 3327-3345. MR 1828608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Brooks Roberts. The nonarchimedean theta correspondence for $\mathrm{GSp}(2)$ and $\mathrm{GO}(4)$. Trans. Amer. Math. Soc. 351 (1999) 781-811. MR 1458334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Koichi Takase. On Siegel modular forms of half-integral weights and Jacobi forms . Trans. Amer. Math. Soc. 351 (1999) 735-780. MR 1466958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Soo Teck Lee and Chen-bo Zhu. Degenerate principal series and local theta correspondence. Trans. Amer. Math. Soc. 350 (1998) 5017-5046. MR 1443883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Tonghai Yang. Eigenfunctions of the Weil representation of unitary groups of one variable. Trans. Amer. Math. Soc. 350 (1998) 2393-2407. MR 1407714.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Takyua Kon-No. The residual spectrum of $U(2,2)$. Trans. Amer. Math. Soc. 350 (1998) 1285 - 1358. MR 1370645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Bruce C. Berndt, Heng Huat Chan and Liang-Cheng Zhang. Ramanujan's class invariants, Kronecker's limit formula, and modular equations. Trans. Amer. Math. Soc. 349 (1997) 2125-2173. MR 1376539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Bruce C. Berndt, S. Bhargava and Frank G. Garvan. Ramanujan's theories of elliptic functions to alternative bases . Trans. Amer. Math. Soc. 347 (1995) 4163-4244. MR 1311903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Li-Chien Shen. On the additive formulae of the theta functions and a collection of Lambert series pertaining to the modular equations of degree $5$ . Trans. Amer. Math. Soc. 345 (1994) 323-345. MR 1250827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. M. Borwein, P. B. Borwein and F. G. Garvan. Some cubic modular identities of Ramanujan . Trans. Amer. Math. Soc. 343 (1994) 35-47. MR 1243610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] M. Eie and A. Krieg. The theory of Jacobi forms over the Cayley numbers . Trans. Amer. Math. Soc. 342 (1994) 793-805. MR 1195510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Lynne H. Walling. On lifting Hecke eigenforms . Trans. Amer. Math. Soc. 328 (1991) 881-896. MR 1061779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Y. L. Tong and S. P. Wang. Construction of cohomology of discrete groups . Trans. Amer. Math. Soc. 306 (1988) 735-763. MR 933315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] E. B. Van Vleck and F. H’Doubler. A study of certain functional equations for the $\theta$-functions . Trans. Amer. Math. Soc. 17 (1916) 9-49. MR 1501028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] F. Mertens. Zur linearen Transformation der $\theta$-Reihen . Trans. Amer. Math. Soc. 2 (1901) 331-342. MR 1500571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1